Publication
Title
Partial orders and measures for language preferences
Author
Language
English
Source (journal)
Journal of the American Society for Information Science. - Washington, D.C., 1970 - 2000
Publication
Washington, D.C. : 2000
ISSN
0002-8231 [print]
1097-4571 [online]
Volume/pages
51 :12 (2000) , p. 1123-1130
ISI
000089368200006
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identifier
Creation 08.10.2008
Last edited 13.12.2021
To cite this reference